# SDR AALA2018101989007

- Difficulty date: October 15, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 80,822 hours, 43,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SHUTTING THE MAIN CABIN DOOR,  THE GUST LOCK WOULD NOT RETRACT INTO DOOR.  NOTICED DAMAGED METAL AROUND THE GUST LOCK.   THE AIRCRAFT WAS GROUNDED.  MAINTENANCE BLENDED OUT THE DAMAGE ON THE EDGE OF THE L1 DOOR GUST LOCK CUTOUT,  FOUND TO BE WITHIN LIMITS IAW SRM 51-02-00 STEP 1. A. (7) (A). TREATED, PRIMED & PAINTED IAW SRM 51-10-03.
